# SDR 29GA2015112800002

- Difficulty date: October 19, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 31,777 hours, 35,669 cycles
- Engine: Ge CT7TP*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 708572
- Part serial: 0231G
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SUP: LOST BRAKES AROUND 100 FT FROM RUNWAY.  NEVER REGAINED BRAKING. USE OF GROUND FINE & REVERSE WAS USED TO STOP.  PULLED FIRE HANDLES TO SHUTOFF FUEL WHILE ACFT WAS ROLLING.  AFTER ACFT WAS ABLE TO STOP,  WE THEN HAD TIME TO CHECK THE ANTI-SKID BY TURNING IT OFF.  WE WERE ABLE TO SET PARKING BRAKE.  R & R MAIN HYDRAULIC ACCUMULATOR IAW MM 29-10-20, PN, ON \OFF 0884230501, S/N, ON 8423-9896, SN OFF 8423-6342, SM4693.  R & R NOSE WHEEL STEERING ACTUATOR IAW AMM 32-50-25-04. PN OFF ON 70857-2, SN OFF 0231G, SN ON 0045G. ALL CHECKS GOOD. TORQUE WRENCH ID 1735, CAL DUE 6-16.
